# SDR CA011012009

- Difficulty date: September 27, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 14,344 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 369D25430
- Condition: Broken
- Location: T/R Gearbox
- Component: T/R Gearbox, 369D25400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) GEARBOX RECEIVED FROM CUSTOMER WITH COMPLAINT OF T/R VIBRATION AND METAL GENERATION. ON STRIP DOWN THE OUTPUT GEARSHAFT WAS REMOVED AND THE OUTPUT JOURNAL AND THE END OF THE OUTPUT GEARSHAFT WERE FOUND INSIDE OF THE ALIGNMENT BEARING.THE OUTPUT GEARSHAFT HAD FAILED.THIS THE SECOND OCCURRENCE OF THIS TYPE, THE FIRST OCCURRED 1997-03-05.
